# SDR DALA2021110106721

- Difficulty date: October 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 64,974 hours, 29,959 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 AFT RT LAV MASK WILL NOT DEPLOY DURING TEST. CORRECTIVE ACTION: REPLACED PSU ASSY. OPS CK GOOD. (8044196)
